# SDR FDEA201504161244

- Difficulty date: April 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 839 hours, 25,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 148N8402
- Condition: Damaged
- Location: Apu Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD BULKHEAD RT SIDE HAS A DAMAGED AND GOUGED PREVIOUS REPAIR.  REMOVED DAMAGE DOUBLER IAW SRM 51-40-02, FABRICATED NEW DOUBLER IAW SRM 53-80-08-2R, INSTALLED NEW DOUBLER AFT APU FWD BULKHEAD RH SIDE IAW SRM 51-40-02 AND 53-80-08-2R.
